cancel
Showing results for 
Search instead for 
Did you mean: 

cramping

1 REPLY 1
Member

Re: cramping

Hi Carrie1

 

Thanks for posting.

 

It’s common for periods to stop during chemo and this can be permanent or temporary. They may restart again at the end of treatment or even months or years later, and it’s possible this is what is happening to you.

 

You don’t mention your age, but the younger someone is, the more likely it is their periods will return.

 

If you don’t have a period, it would be a good idea to mention the cramps you have been experiencing to your hospital team or GP.

 

Here at Breast Cancer Care we offer a range of free supportive services that you might be interested in. This includes face to face support at a number of locations throughout the country. For more details about all of these services, please see the information on the link, or call our free Helpline.

 

The number is 0808 800 6000.

 

Our opening hours are Monday to Friday 9am - 4pm and 9am -1pm on Saturday. Out of hours you can leave a message and we will call you back when we next open.

 

We are currently reviewing our Forum service and wonder if you would have five to 10 minutes to complete a short survey. The survey will help us gather information about this service and understand more about any improvements we can make.

 

Best wishes

 

Anne

 

Breast Cancer Care Nurse

 

Please read the Ask Our Nurses disclaimer. This thread will now be closed from further replies. If you have any additional questions or would like to provide feedback, please start a new thread

Highlighted
Member

cramping

I am a year out from my treatment. Chemo put me into menopause. For the past few weeks, I have had cramps (they feel like menstrual cramps) but I still have not started my cycle. Is this normal?